# SDR AALA202504105231

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 30,145 hours, 14,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 32146210
- Part serial: 143128
- Condition: Inoperative
- Location: Zone 800
- Part time: 12,494 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND BAD EPSU DURING SLIDE INSPECTION. REPLACED EPSU 10WL IAW AMM 33-51-38.
